Spans of special cycles of codimension less than 5
Journal article, 2016

We show that the span of special cycles in the r-th Chow group of a Shimura variety of orthogonal type is finite dimensional, if r < 5. As our main tool, we develop the theory of Jacobi forms with rational index M ∈ MatN(Q).

Author

Martin Raum

Swiss Federal Institute of Technology in Zürich (ETH)

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 2016 718 39-57

Subject Categories

Mathematics

DOI

10.1515/crelle-2014-0046

More information

Latest update

11/25/2021